Metrics

From
Dirichlet Average of Generalized Miller-Ross Function and Fractional Derivative by Mohd. Farman Ali, Manoj Sharma, Lakshmi Narayan Mishra and Vishnu N. Mishra Turkish Journal of Analysis and Number Theory. 2015, 3(1), 30-32 doi:10.12691/tjant-3-1-7
Views
8534
Html 8026
Abstract 508
02 March 2015 (publication date) through 23 January 2021 *
15.46 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3728
PDF1319
Epub838
XML1073
PPT0
Figures282
Tables216
Export: 2162
RIS676
BibTex760
Endnote726
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
1
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com